# SDR UALA2012101805954

- Difficulty date: October 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 39,805 hours, 16,193 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG2 FAN BLADE CHG OUT OF TIME.  BLADE REPLACED AFTER BLADE DISTRIBUTION PERFORMED.  ACP VIB SURVEY AND VIBS WERE WITHIN LIMITS.
